Research Group of Prof. Dr. I. Neitzel
Institute for Numerical Simulation
maximize


@article{MR2801264,
  author = {Merino, Pedro and Neitzel, Ira and Tr{\"o}ltzsch, Fredi},
  title = {On linear-quadratic elliptic control problems of
		  semi-infinite type},
  journal = {Appl. Anal.},
  fjournal = {Applicable Analysis. An International Journal},
  volume = {90},
  year = {2011},
  number = {6},
  pages = {1047--1074},
  issn = {0003-6811},
  mrclass = {49M25 (65N30 90C34)},
  mrnumber = {2801264 (2012e:49068)},
  mrreviewer = {Hans Benker},
  doi = {10.1080/00036811.2010.489187},
  url = {http://dx.doi.org/10.1080/00036811.2010.489187},
  annote = {journal}
}